Fixed Point Theorems of Single-Valued Mapping for c -Distance in Cone Metric Spaces
Zaid Mohammed Fadail,
Abd Ghafur Bin Ahmad and
Zoran Golubović
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
A new concept of the c -distance in cone metric space has been introduced recently in 2011. The aim of this paper is to extend and generalize some fixed point theorems on c -distance in cone metric space.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/826815.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/826815.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:826815
DOI: 10.1155/2012/826815
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().